Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1998, Volume 34, Number 6, Pages 846–859 (Mi de9741)  

This article is cited in 2 scientific papers (total in 2 papers)

Chronicle

О семинаре по качественной теории дифференциальных уравнений в Московском университете




Full text: PDF file (2498 kB)

Citation: “О семинаре по качественной теории дифференциальных уравнений в Московском университете”, Differ. Uravn., 34:6 (1998), 846–859

Citation in format AMSBIB
\Bibitem{1}
\paper О~семинаре по качественной теории дифференциальных уравнений в~Московском университете
\jour Differ. Uravn.
\yr 1998
\vol 34
\issue 6
\pages 846--859
\mathnet{http://mi.mathnet.ru/de9741}


Linking options:
  • http://mi.mathnet.ru/eng/de9741
  • http://mi.mathnet.ru/eng/de/v34/i6/p846

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Pashutkin, “On the reducibility of nonlinear differential-equations to block-triangular form”, Russian Math. (Iz. VUZ), 45:6 (2001), 47–54  mathnet  mathscinet  zmath
    2. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, J. Math. Sci. (N. Y.), 210:2 (2015), 115–134  mathnet  crossref
  • Number of views:
    This page:80
    Full text:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022